MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; CLIP, IRIS RETRACTOR

MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; CLIP, IRIS RETRACTOR
Model Number MAL-0001-1
Medical Device Problem Codes Retraction Problem (1536); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
During cataract surgery the malyugin ring's subincisional ring disengaged and was caught behind the iol.The surgeon was forced to cut the ring out of the eye leaving a small portion of it in the capsulor bag with the iol.
 
Additional Manufacturer Narrative
The portion of the device that was able to be removed from the patient's eye was not returned for evaluation.The surgery was completed and an iol was implanted.The patient was reported to be doing well and showing no signs of inflamation.

Brand Name
MALYUGIN RING SYSTEM
Common Device Name
CLIP, IRIS RETRACTOR
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
cecil chrisinger
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key20021514
Report Number3019924-2024-00009
Device Sequence Number20695198
Product Code HOC
UDI-Device Identifier00844685000029
UDI-Public00844685000029
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAL-0001-1
Device Catalogue NumberMAL-0001-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown